# SDR ASAA2025061558784

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 36,411 hours, 11,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Component: Light
- Component part number: 912000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING NEAR ROW 21 MISSING COVER. GROUNDED - YES. EMERGENCY EXIT AISLE LIGHT AT ROW 21 LENS REPLACED REF AMM 33-51-03-960-803. ALL OPS CHECKS GOOD.
